mirage

Convergence rate analysis of a multiplicative Schwarz method for variational inequalities

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Convergence rate analysis of a multiplicative Schwarz method for variational inequalities

Show simple item record

dc.contributor.author Badea, Lori
dc.contributor.author Tai, Xue Cheng
dc.contributor.author Wang, Junping
dc.date.accessioned 2009-08-12T00:49:22Z
dc.date.available 2009-08-12T00:49:22Z
dc.date.copyright 2003
dc.date.issued 2009-08-12T00:49:22Z
dc.identifier.citation Badea, L., Tai, X. C., & Wang, J. (2003). Convergence rate analysis of a multiplicative Schwarz method for variational inequalities. SIAM Journal on Numerical Analysis, 41(3), 1052-1073.
dc.identifier.issn 0036-1429
dc.identifier.uri http://hdl.handle.net/10220/6043
dc.description.abstract This paper derives a linear convergence for the Schwarz overlapping domain decomposition method when applied to constrained minimization problems. The convergence analysis is based on a minimization approach to the corresponding functional over a convex set. A general framework of convergence is established for some multiplicative Schwarz algorithm. The abstract theory is particularly applied to some obstacle problems, which yields a linear convergence for the corresponding Schwarz overlapping domain decomposition method of one and two levels. Numerical experiments are presented to confirm the convergence estimate derived in this paper.
dc.format.extent 22 p.
dc.language.iso en
dc.relation.ispartofseries SIAM journal on numerical analysis
dc.rights SIAM Journal on Numerical Analysis © copyright 2003 Siam Society for Industrial and Applied. The journal's website is located at http://www.siam.org/journals/
dc.subject DRNTU::Science::Mathematics::Applied mathematics::Numerical analysis.
dc.title Convergence rate analysis of a multiplicative Schwarz method for variational inequalities
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.openurl http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:EBSCO_APH&id=doi:&genre=&isbn=&issn=00361429&date=2003&volume=41&issue=3&spage=1052&epage=&aulast=Badea&aufirst=%20Lori&auinit=&title=SIAM%20Journal%20on%20Numerical%20Analysis&atitle=CONVERGENCE%20RATE%20ANALYSIS%20OF%20A%20MULTIPLICATIVE%20SCHWARZ%20METHOD%20FOR%20VARIATIONAL%20INEQUALITIES%2E&sici.
dc.identifier.doi http://dx.doi.org/10.1137/S0036142901393607.
dc.description.version Published version

Files in this item

Files Size Format View
sinum8-tex.pdf 858.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Convergence rate analysis of a multiplicative Schwarz method for variational inequalities 386

Total downloads

All Bitstreams Views
sinum8-tex.pdf 211

Top country downloads

Country Code Views
United States of America 81
China 70
Singapore 18
Japan 6
Taiwan 6

Top city downloads

city Views
Mountain View 68
Beijing 45
Singapore 18
Southampton 2
Austin 1

Downloads / month

  2014-10 2014-11 2014-12 total
sinum8-tex.pdf 0 0 2 2